# SDR 96ZZZM447

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Crack
- Location: Vert Stab
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER FORWARD SPAR WEB HAS CRACK AT EXISTING REP OUTBOARD SIDE OF FWD TERMINAL FITTING LEFT AT TOP OUTBOARD LEFT SIDE CABLE PULLEY CASTING UNDER PNL 9707.  TWO CRACKS FOUND UPPER CRACK ROUTED OUT PER SRM 51-10-1, LOWER CRACK TERMINATES AT EXISTING HOLE.  MFG REPAIR PER SRM 51-40-2.  INSTALLED WEB REPAIR PER SRM 51-30-2 LOT NR 165573 .040 2024-T3 8.5 INCH BY 5.75 INCH.
